# SDR SIMA20130829002

- Difficulty date: August 29, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 33,337 hours, 30,286 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, BELOW 80KTS, AFTER POWER SET, NOTICED SMOKE IN COCKPIT, F/A ADVISED SMOKE IN CABIN, ABORTED TAKEOFF TURNED OFF BOTH ACFT PACKS AND RECIRCULATION FANS.  SMOKE DISSIPATED, RAN GROUND EVAC CHECKLIST.   PERFORMED ETN-EM-72-034 ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  DETERMINED NR 1 ENGINE WAS PRODUCING AN OIL ODOR DURING HIGH THRUST SETTINGS.  PERFORMED GVI OF LT ENGINE LOOKING FOR OBVIOUS SIGNS OFF OIL LEAKS.  REMOVED AND REPLACED LT ENGINE IAW 71-000-00. AIRCRAFT RETURNED TO SERVICE.
